# SDR 07FDEA02278

- Difficulty date: June 26, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545839
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON AGING A/C INSP, FOUND EXTERNAL REPAIR LOCATED AT BS 1120 TO 1130, STR S-18L TO S-19L, DID NOT CONFORM TO SRM 53-30-1.  REMOVED EXISTING DOUBLER PER SRM 51-30-2.  BLENDED OUT DAMAGE, EXTENDED CUT OUT TO REMOVE FASTENER HOLES WITH NO EDGE DISTANCE, REF 53-30-3 PG 5.  FABRICATED DOUBLER TREATED AND PRIMED, AND INSTALLED DOUBLER REF MM 51-20-31-7 AND MM 51-20-21-7.
